Optimal control of time-varying singular systems using the RK-Butcher algorithm

Park, J.Y., Evans, D.J., Murugesan, K. and Sekar, S., 2005. Optimal control of time-varying singular systems using the RK-Butcher algorithm. International Journal of Computer Mathematics, 82 (5), pp. 617-627. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Park, J.Y., Evans, D.J., Murugesan, K. and Sekar, S.
Date: 2005
Volume: 82
Number: 5
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:45
Last Modified: 09 Oct 2015 10:45
URI: http://irep.ntu.ac.uk/id/eprint/17713

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year